MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE APEX¿ PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC - MAPLE GROVE APEX¿ PUSH; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493896008150
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: returned product consisted of an apex otw device and an unidentified guide wire loaded inside the lumen.The devices were bloody.The guide wire was measured and was found to be.0135¿.There was 178cm of guide wire sticking out of the hub and 27mm out of the tip.The tip, balloon, markerbands, shaft and hub was microscopically and tactile inspected.Inspection revealed buckling of the shaft located inside the hub with additional shaft damage (buckling) located 7mm from the tip of the device, and tip damage.Functional testing found that while the guide wire moved slightly in the apex device, the devices could not be separated.The damage with the device is consistent with excessive tensile force applied to the device.Inspection of the remainder of the device, apart from the observed damage, revealed no other damage or irregularities.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is caused by other device as another device/drug/subsequent procedure caused the complaint event.(b)(4).
 
Event or Problem Description
Reportable based on device analysis completed on 01-may-2018.A 1.50mm x 8mm apex¿ push balloon catheter was received with no reported issues.However, upon functional testing of the device with a guide wire, the devices could not be separated.

Brand Name
APEX¿ PUSH
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7546087
Report Number2134265-2018-04534
Device Sequence Number19162070
Product Code LOX
UDI-Device Identifier08714729475965
UDI-Public08714729475965
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P860019
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2018
Device Model NumberH7493896008150
Device Catalogue Number38960-0815
Device Lot Number19510626
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/11/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2018
Initial Report FDA Received Date05/25/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1